# SDR 2005UALA00280

- Difficulty date: March 29, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 35,186 hours, 12,610 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Insert
- Condition: Missing
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LT OFFWING SLIDE, METAL INSERTS IN ENCLOSURE FOR MOUNTING STUDS ARE MISSING IN 4 HOLES, ALLOWING MOUNTING STUDS TO CRUSH ENCLOSURE AGAINST MOUNTING PLATE.   INSERTS COULD GET FOULED UP AND GETTING LOST DURING ENCLOSURE REMOVAL AND/OR TRANSPORT.  THE SHOP DOCUMENT (CE-40-25-61-01-JD AND OEM CMM) REQUIRE THE SHOP TO PROVIDE THESE EXPENDABLE HARDWARE. THE REPAIR LIMITS ARE ALSO SPECIFIED IN THE CMM.
